# SDR FDEA200907292825

- Difficulty date: July 29, 2009
- Submitted: July 29, 2009
- Operation: Air carrier
- Aircraft: N589FE
- Make and model: Doug MD-11F
- Aircraft serial: 48491
- Aircraft time: 58,958 hours, 11,044 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Beam
- Part number: ACA72261
- Condition: Cracked
- Location: Door Frame
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INDICATION FOUND ON FIRST LAYER WEB FROM TOP DURING HFEC OPEN HOLE   INSP ON 0.520" HOLE AT MAIN CARGO DOOR NR 2 LWR JAMB FITTING AT HOLE C.  REPAIR CARRIED OUT AS PER EA 1-5310-132174. REPAIR CLASSIFIED AS MAJOR AS PER GMM 6-2-100 REV. 107.
